Methotrexate toxicity induced by ciprofloxacin leading to psoriatic plaque ulceration: A case report

Faranak Kamangar, Timothy G. Berger, Nasim Fazel, John Y M Koo

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We present the case of a 90-year-old woman with psoriasis vulgaris who had been treated with methotrexate for many years. The patient presented with psoriatic plaque ulcerations uniquely limited to the active border as well as acute oral ulcerations and severe gastrointestinal upset after undergoing a course of ciprofloxacin for treatment of a bacterial infection.

Original languageEnglish (US)
Pages (from-to)148-150
Number of pages3
JournalCutis
Volume92
Issue number3
StatePublished - 2013

Fingerprint

Ciprofloxacin
Psoriasis
Bacterial Infections
Methotrexate
Therapeutics

ASJC Scopus subject areas

  • Dermatology

Cite this

Methotrexate toxicity induced by ciprofloxacin leading to psoriatic plaque ulceration : A case report. / Kamangar, Faranak; Berger, Timothy G.; Fazel, Nasim; Koo, John Y M.

In: Cutis, Vol. 92, No. 3, 2013, p. 148-150.

Research output: Contribution to journalArticle

Kamangar, Faranak ; Berger, Timothy G. ; Fazel, Nasim ; Koo, John Y M. / Methotrexate toxicity induced by ciprofloxacin leading to psoriatic plaque ulceration : A case report. In: Cutis. 2013 ; Vol. 92, No. 3. pp. 148-150.
@article{adcbe6d0c07146eaac7df76c1aab6c24,
title = "Methotrexate toxicity induced by ciprofloxacin leading to psoriatic plaque ulceration: A case report",
abstract = "We present the case of a 90-year-old woman with psoriasis vulgaris who had been treated with methotrexate for many years. The patient presented with psoriatic plaque ulcerations uniquely limited to the active border as well as acute oral ulcerations and severe gastrointestinal upset after undergoing a course of ciprofloxacin for treatment of a bacterial infection.",
author = "Faranak Kamangar and Berger, {Timothy G.} and Nasim Fazel and Koo, {John Y M}",
year = "2013",
language = "English (US)",
volume = "92",
pages = "148--150",
journal = "Cutis",
issn = "0011-4162",
publisher = "Quadrant Healthcom Inc.",
number = "3",

}

TY - JOUR

T1 - Methotrexate toxicity induced by ciprofloxacin leading to psoriatic plaque ulceration

T2 - A case report

AU - Kamangar, Faranak

AU - Berger, Timothy G.

AU - Fazel, Nasim

AU - Koo, John Y M

PY - 2013

Y1 - 2013

N2 - We present the case of a 90-year-old woman with psoriasis vulgaris who had been treated with methotrexate for many years. The patient presented with psoriatic plaque ulcerations uniquely limited to the active border as well as acute oral ulcerations and severe gastrointestinal upset after undergoing a course of ciprofloxacin for treatment of a bacterial infection.

AB - We present the case of a 90-year-old woman with psoriasis vulgaris who had been treated with methotrexate for many years. The patient presented with psoriatic plaque ulcerations uniquely limited to the active border as well as acute oral ulcerations and severe gastrointestinal upset after undergoing a course of ciprofloxacin for treatment of a bacterial infection.

UR - http://www.scopus.com/inward/record.url?scp=84886035763&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84886035763&partnerID=8YFLogxK

M3 - Article

C2 - 24153144

AN - SCOPUS:84886035763

VL - 92

SP - 148

EP - 150

JO - Cutis

JF - Cutis

SN - 0011-4162

IS - 3

ER -